article

Kamel Hamdache


(1998) : Gobal existence and large time behaviour of solutions for the Vlasov-Stokes equations




Gobal existence and large time behaviour of solutions for the Vlasov-Stokes equations

Kamel Hamdache




article

Japan Journal of Ind. and Appl. Sci

To cite this publication :


Kamel Hamdache: Gobal existence and large time behaviour of solutions for the Vlasov-Stokes equations. Dans: Japan Journal of Ind. and Appl. Sci, 15 (1), p. 51-74, 1998.





    Candidature
    Documentation

    En savoir plus ?

    Contactez-nous et téléchargez une documentation


    Aussi intéressé(e) par :